MathSciNet Relay Station
MathSciNet bibliographic data
MR2977898 47A10 (30E20)
Kapustin, V. V. Averaged wave operators on a singular spectrum. (Russian) Funktsional. Anal. i Prilozhen. 46 (2012), no. 2, 24--36; translation in Funct. Anal. Appl. 46 (2012), no. 2, 100–109
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement